# SDR CA120522007

- Difficulty date: May 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 45,826 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210161
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 41,899 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) CREW HAD ENGINE POWER SET TO 90 PERCENT FOR TAKEOFF.  JUST AFTER ROTATION, NR 2 ENGINE POWER STARTED TO ROLL BACK.  CREW KEPT ADVANCING POWER LEVER AHEAD UNTIL THEY HIT THE STOPS BUT IT MADE NO DIFFERENCE.  NR 2 ENGINE PARAMETERS STILL KEPT ROLLING BACK GRADUALLY AND STABILIZED AT 60 PERCENT TORQUE. ONCE CREW HAD TRIMMED AND CLEANED THE ACFT FOR CLIMB, THEY CYCLED THE NR 2 ECU SWITCH TO MANUAL, NO PARAMETER CHANGE.  PUT IT BACK TO ECU MODE, STILL NO CHANGE.  RESOLVED ON W/O: 337646 TASKCARD: NR-00001, T/S CARRIED IAW MM FAULT ISOLATION, NO POWER RESPONSE WHEN MOVING PLA 72-00-01. BLANK OFF PY LINE AT OVERSPEED GOVERNOR END.  GROUND RUN CARRIED OUT, ENGINE RAN NORMAL NO POWER LOSS.  FOUND PROP O/S GOVERNOR AT FAULT.  PROPELLER OVERSPEED GOVERNOR AND PCU PUMP CHANGED IAW MM 72-01-50.  721659 LEAK AND FUNCTION CHECKS CARRIED OUT.  GROUND RUN SERVICEABLE.  UNIT SENT FOR REPAIR TEARDOWN REQUESTED.
